# SDR AALA202012019001

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR ON DOOR STOP FITTING PASSENGER CREW DOOR 832 ON POSITIONS 1, 2, 3, 4, 5, 6 FORWARD AND 1, 2, 3, 4, 5, 6, 7 AFT AT AFT GALLEY AREA.  REPLACED DOOR STOP FITTING ON POSITIONS 1, 2, 3, 4, 5, 6 FORWARD AND 1, 2, 3, 4, 5, 6, 7 AFT ON THE PASSENGER/CREW DOOR 832, PER AMM 52-13-31-400-002-A STEP 4G (6).
